Classifying spaces with injective mod p cohomology.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 200-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1989__64_1_140149,
author = {Hans-Werner Henn},
title = {Classifying spaces with injective mod p cohomology.},
journal = {Commentarii mathematici Helvetici},
pages = {200--206},
year = {1989},
volume = {64},
number = {1},
zbl = {0685.55012},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140149/}
}
Hans-Werner Henn. Classifying spaces with injective mod p cohomology.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 200-206. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140149/